Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ashley

do topical creams lose their effect after a while?

hey! alright.. so i've been on this 3 topical creams:vitamin A,fucidic acid(antibiotic cream), and enrythromycin lotion. it has been working good but i've been on them since june 3rd, so it's been almost 5 months. i feel like i can put as much on as i want to and will have no side effects at all. do you think that since i've been on it for so long my skin will start not reacting to it at all? do you think i should get a higher percentage of my creams?

Share this post


Link to post
Share on other sites

hmm i've heard some people talking of this. Your skin doesn't get immune to anything you put on it, externally. Ummm my suggestion would be to ask your doctor. Maybe you can be put on another topical cream then switch on and off night/day or month to month..

good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×